# SDR ASAA2023110246087

- Difficulty date: November 2, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 58,970 hours, 20,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A581012L
- Part serial: NSN
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD DELAM P/N 144A5810-126. GROUNDED - YES. REPAIRED MAIN CABIN FLOOR BOARD DELAM PN1445810-126 IAW ASA B737 SRM 53-40-50-1A-0 AND SRM 53-00-50-1A-1 AND SRM 53-40-50-2R-0 AND SRM 53-00-50-2R-1.
